CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On the regularity of the maximal function of a BV function 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 300, 页码: 53-79
Authors:  Lahti, Panu
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Function of bounded variation  Sobolev function  Non-centered maximal function  Quasicontinuity  Absolute continuity  
ASYMPTOTIC BEHAVIOR OF BV FUNCTIONS AND SETS OF FINITE PERIMETER IN METRIC MEASURE SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 11, 页码: 8201-8247
Authors:  Eriksson-Bique, Sylvester;  Gill, James T.;  Lahti, Panu;  Shanmugalingam, Nageswari
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Bounded variation  finite perimeter  asymptotic limit  doubling measure  Poincare inequality  least gradient function  
FEDERER'S CHARACTERIZATION OF SETS OF FINITE PERIMETER IN METRIC SPACES 期刊论文
ANALYSIS & PDE, 2020, 卷号: 13, 期号: 5, 页码: 1501-1519
Authors:  Lahti, Panu
Favorite  |  View/Download:82/0  |  Submit date:2020/09/23
metric measure space  set of finite perimeter  Federer's characterization  measure-theoretic boundary  codimension-1 Hausdorff measure  fine topology